# SDR DALA2017032502440

- Difficulty date: March 24, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N304DQ
- Make and model: Boeing 737732
- Aircraft serial: 29683
- Aircraft time: 26,483 hours, 11,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON CHANNEL - SIDEPLATE RBBL 21.8 BTW BS 500A AND BS 500D AT LEVEL S-26R AT FORWARD CARGO COMPARTMENT. MAINTENANCE REPLACED CHANNEL SIDEPLATE RBBL 21.8 BTW BS 500A AND BS 500D AT LEVEL S-26R AT FWD CARGO COMPARTMENT AS PER SRM 51-10-02 AND DRAWING 143A7501.
